MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC KYPHX® HV-R¿ BONE CEMENT; CEMENT, BONE, VERTEBROPLASTY

MEDTRONIC SOFAMOR DANEK USA, INC KYPHX® HV-R¿ BONE CEMENT; CEMENT, BONE, VERTEBROPLASTY
Model Number CX01A
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Extravasation (1842)
Date of Event 10/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a hcp via clinical study regarding a patient with clinical id:(b)(6).Clinical study number: (b)(6).Patient medical history: hypertension; osteoporosis; osteopenia; gastrointestinal; chronic gastritis; it was reported that on (b)(6) 2021, the patient went to h hospital for 6-month x-ray examination, which revealed bone cement exudation.Outcome: recovering/resolving  investigator assessment: is this ae related to a study procedure: not related; is the ae related to the bone cement: probable; is the ae related to any other components used during the procedure: possible; is the ae related to an underlying condition or disease: possible; what was the rationale for the relationship to system or procedure: not related.Sponsor assessment: probable related to bone cement; possible related to underlying condition; not related to procedure, other components.Outcome: recovering/resolving  there were no further complications reported regarding the event.Updated information received on 21-oct-2021: ae description: on (b)(6) 2021, the patient went to hunan provincial people's hospital for 6-month x-ray examination, which rev ealed bone cement exudation.No statements in the ae.; is the ae related to any other components used during the procedure: not related; what was the rationale for the relationship to system or procedure: the extravasation was related to the fracture fissure high liquid/solid ratio of the mixed bone cement, short solidification time and high presure of the cavity.
 
Event or Problem Description
Information was received from a hcp via clinical study regarding a patient with clinical id:(b)(6).Clinical study number: (b)(4).Patient medical history: hypertension; osteoporosis; osteopenia; gastrointestinal; chronic gastritis; it was reported that on (b)(6) 2021, the patient went to (b)(6) hospital for 6-month x-ray examination, which revealed bone cement exudation.Outcome: recovering/resolving  investigator assessment: is this ae related to a study procedure: not related; is the ae related to the bone cement: probable; is the ae related to any other components used during the procedure: possible; is the ae related to an underlying condition or disease: possible; what was the rationale for the relationship to system or procedure: not related.Sponsor assessment: probable related to bone cement; possible related to underlying condition; not related to procedure, other components.Outcome: recovering/resolving  there were no further complications reported regarding the event.Updated information received on 21-oct-2021: ae description: on (b)(6) 2021, the patient went to (b)(6) hospital for 6-month x-ray examination, which revealed bone cement exudation.No statements in the ae.; is the ae related to any other components used during the procedure: not related; what was the rationale for the relationship to system or procedure: the extravasation was related to the fracture fissure high liquid/solid ratio of the mixed bone cement, short solidification time and high presure of the cavity.
 
Additional Manufacturer Narrative

Brand Name
KYPHX® HV-R¿ BONE CEMENT
Common Device Name
CEMENT, BONE, VERTEBROPLASTY
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer Contact
glen belmer
1800 pyramid place
memphis, TN 38132
6122713209
MDR Report Key12777528
Report Number1030489-2021-01356
Device Sequence Number5749469
Product Code NDN
UDI-Device Identifier00643169097803
UDI-Public00643169097803
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K102397
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model NumberCX01A
Device Catalogue NumberCX01A
Device Lot NumberEL70141
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2021
Initial Report FDA Received Date11/09/2021
Date Device Manufactured08/20/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale
Patient Weight51 KG